MathSciNet Relay Station
MathSciNet bibliographic data
MR813817 (87c:43002) 43A07 (22D05)
Paterson, Alan L. T. Nonamenability and Borel paradoxical decompositions for locally compact groups. Proc. Amer. Math. Soc. 96 (1986), no. 1, 89–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement